# SDR SWAA2022013159334

- Difficulty date: January 7, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 53,746 hours, 31,891 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO COMPARTMENT AFT BULKHEAD SIDEWALL SUPPORT ANGLE BS 500D RBL 25 ; / [01] UPDATED MEASUREMENT TABLE; [02] EVALUATED CORROSION; FOUND 0.045 MATERIAL REMAINING FROM BS 500D RBL 26 WL156 MAX ALLOWABLE OF NO LESS THAN 0.056 REQUIRED IN A 1'X1' AREA. FOUND TO BE OUT OF LIMITS PER SRM 53-30-08-1A-1 USING ID 4566A S/N UNKNOWN; [03] VERIFIED EVALUATED CORROSION; FOUND 0.045 MATERIAL REMAINING FROM BS 500D RBL 26 WL156 MAX ALLOWABLE OF NO LESS THAN 0.056 REQUIRED IN A 1'X1' AREA. FOUND TO BE OUT OF LIMITS PER SRM 53-30-08-1A-1.; [04] LOCATED AND DRILLED FCB AFT BULKHEAD BS 500D; RBL25; IAW SRM 51-40-05-0G-0; DWG 143A7902.
